# SDR DHL9672021C

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN FLOORBEAM AT BS 400 LBL 12 HAS HEAVY CORROSION.  CUT OUT DAMAGED AREA OF FLOORBEAM, INSTALLED FLOORBEAM REPAIR PER SRM 53-1-8, REPAIR 13.5 LONG.
